# SDR A6WA202101178073

- Difficulty date: December 10, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plate
- Part number: 6013701233
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED 4 EACH BONDING PLATES P/N 601-37012-33.   ***AIRCRAFT REMOVED FROM SERVICE***  RESTORED SURFACE FINISH. BOND CHECKED GOOD. ALL WORK WITHIN LIMITS WAS PERFORMED IAW AWA SUPPLEMENT NO. 15-335 DATE OF ISSUE 12/22/2015.  WORK PERFORMED UNDER AERSALE WORK ORDER 003500, CARD  NO. 20101, TT: 39682:59 TC: 38340.
